Enormous Ratio Change-Why Is This Safe?

by Anna
(Perth, Australia)

Good morning Wray,

I am a new user of Natpro.
I am 48 female with a large fibroid and endometrial hyperplasia.

My Estrogen Dominance was diagnosed in Feb this year by a GP in Australia who has the added qualification of Doctor of Chiropractic and Doctor of Natropathy.

I went to this Doctor after the OBGYN I had been seeing for 15 years suggested that as I now had 2 seriously health impacting conditions of my uterus I would be better of without it and should book a hysterectomy surgery.

The same Doctor removed a 25cm, 2.5kg (yes those dimensions are correct) fibroid surgically 15 years ago. I had a Myomectomy for Gross Fundal, Subserosal Myoma through Laparotic Incision.

I would not have a Hysterectomy then either as I wanted a 4th baby ( she was born 5 years ago ).

Clearly I was Estrogen dominant all those years before she was born when that first fibroid developed.

Which led me to seek alternative opinion which brought me to the present day and NEW Doctor.

Saliva, blood and hair analysis showed my P4 to be virtually undetectable and my E2 to be excessively elevated. This Doctor suggested natural progesterone cream therapy.

However he will not agree with high doses. He will only support me using 1-2ml of Natpro maximum per day on days 5-28.

Apart from the fibroid and endometrial hyperplasia my overridingly distressful symptoms are anxiety and insomnia and fluid retention.

The initial dose of 1ml then 2ml of Natpro did make the Estrogen dominance worse as I had read on your site it might. I upped the dose to 3ml and then 4ml per day and the symptoms are still there with also the added discomfit of an elevated heartbeat on occasion without physical exertion and sore breasts.

I checked your page with salivary hormone levels Pre and post treatment and saw a grossly raised P4 level in all cases.

This worries me as those women are still not hormonally "balanced".. I see on other pages and personally that you believe in treating with Progesterone to symptoms. If the client feels they need more then use more.

I have used more. It has made me feel worse. My Doctor is not supportive of these larger doses.

I am really unsure of what to do now and can see no end in site but higher and higher doses of Natpro and that will cost me a lot of money and quite likely give me grossly elevated progesterone levels which could throw out my other hormones.

Please advise.

Anna in Australia

Comments for Enormous Ratio Change-Why Is This Safe?

Click here to add your own comments

May 17, 2013
Enormous Ratio Change-Why Is This Safe?
by: Wray

Hi Anna I'm relieved you've changed doctors but not that your new one is not happy with the high amounts of progesterone. I can only suggest he reads Dr Dalton's work, she's published many papers, but the info is also found in her books. Saliva levels are high using topical progesterone, but if that same woman had a serum test done they would not be. Saliva levels of 100,000ng/ml have been recorded, see Progesterone Test. I'm assuming you saw our Saliva Test results? These are all conducted by a naturopath in the UK, who is always delighted by them. When you say those women are still not hormonally balanced, what do you mean by that? That the testosterone and oestrogen would be out of ratio? Most labs give a range from 100 to 500:1, which I feel daft, because the range is too great. We've found from those tests that the majority had a ratio of 600:1 and over, and yet they all felt well. This is the whole objective, excess oestrogen and testosterone are dangerous. You say your "P4 to be virtually undetectable and my E2 to be excessively elevated." That is why you feel so awful using the progesterone, as it's stimulating the oestrogen. Particularly as you increased it slowly, the worst thing you could have done. Not until you go to high amounts of progesterone will this stop. The higher the testosterone and oestrogen the more is needed to overcome them. Once this has occurred the amount can be reduced very slowly. It's pointless using a great deal for longer than necessary. You say you are a new user, but not how long you have been using it. It can take months before any relief is felt, and the lower the amount the longer it will take. These two papers on endo hyperplasia shows it took 3 to 6 months before it was reversed, see here and here. I see no point in drawing out the agony. Dr Dalton was adamant low amounts didn't work, and from my own experience I've found this to be the case too. Continued below

May 17, 2013
Enormous Ratio Change-Why Is This Safe? Part 2
by: Wray

Hi Anna If a serious problem has occurred, i.e. a Traumatic Brain Injury or a cancer, see here, then very high amounts are needed. No adverse side effects have been reported only good. You'll notice on the TBI page that progesterone is not only an excellent anti-inflammatory, but a diuretic too. The worse the problem the more is needed. But work on the TBI studies have found that a lack of vitamin D reduces the benefits of progesterone, see here, here and here. It's pointless using it if vitamin D is not high. And your vitamin D is probably very low, you live in Australia which has a policy of covering up when in the sun and you have fibroids and insomnia. Fibroids are caused by oxidative stress, a lack of vitamin D being a major factor, it shrinks them, see here, here, here, here, here and here. For any dysfunctional uterine problem more than progesterone is needed. Consider taking at least 2000mg/day NAC (N-acetyl cysteine), 2000mg/day taurine, at least 5000iu per day vitamin D (the amount is dependant on your level), and 1000mg/day bioflavonoids. The NAC inhibits the MMPs, inflammatory enzymes, there's more info on our Menstruation page. Taurine is low in endometrial hyperplasia, fibromyoma, abnormal bleeding and cancer, see here. Bioflavonoids strengthen capillaries, see here and here. The first paper has no abstract, but the second gives a resume of it. Continued below

May 17, 2013
Enormous Ratio Change-Why Is This Safe? Part 3
by: Wray

Hi Anna As I mentioned your lack of vitamin D is probably causing your insomnia, although progesterone also helps sleep, see here and here. And a lack of both Progesterone and Vitamin D could be causing the Anxiety. This page gives a list of nutrients which all help. If you're unsure of the progesterone, please don't use it. Rather take the nutrients I've suggested. But above all please have a vitamin D test done. Finally you might like to read these comments here and here. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...